# SDR REXA2014050100413

- Difficulty date: May 1, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 21,404 hours, 18,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING SERVICE CHECK FOUND FLOOR TRACK EMERGENCY LIGHTS INOPERATIVE.  R & R NR 2 EMERGENCY BATTERY IAW AMM 33-51-04, OPERATIONS CHECKED GOOD.
